Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Lost power in arm, leg, severe headache, chest tightness after drinking vodka. Allergic?

Hi, I was just wondering if I could be allergic to vodka...in October last year I was at a friends christening party and drank vodka next day I wasn t feeling great I lost the power in my arm and my leg went from under me and I had a severe headache 2days later I was admitted to hospital with expected stroke I spent a week in hospital turned out that I had bad migraine . I recently drank vodka and next day woke up with same symptoms, which rectified itself within 2days. Last night I drank vodka again bare in mind I only do have 4 or 5 vodkas with diet 7up today I have tight chest and headache. Could I be allergic??. I would appreciate your advice thanks.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
YES MANY PAIENTS PRESENT LIKE THIS
YOU CAN HAVE ALLERGIC REACTION TO ANY SUSTANCE AT ANY TIME AT ANY AGE
IF YOU HAVE COME TOO KNOW PLEASE ELIMINATE IT FROM YOUR LIFE
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor